# SDR CALA2019011200065

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 44,256 hours, 12,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N8402
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0587) APU COMPT. FWD FIREWALL SKIN CHAFED AT STA 1885 . 090-18. REF: ST-SAA NR 0033528. REMOVED DAMAGED AREA OF APU FIREWALL AND REMOVED 5EA FASTENERS F OR REPAIR AREA, REPAIRED APU COMPT FWD FIREWALL STA 1885 IAW SRM 53-80-08 FIG 201 REPAIR 2 AND INSTALLED 5EA FASTENERS IAW SRM 53-80- FIG 201 REPAIR 2. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON PAPER NON-ROUTINE 0033528 WORK WAS ACCOMPLISHED, INSPECTION COMPLETED AND ACCEPTED.
